# SDR 2008UALA02583

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,767 hours, 35,887 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58807
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ON FLOOR AT AFT GALLEY.  REPLACED LIGHT STRIP, 560-0857.  OPERATES NORMALLY.  REPLACED LIGHT STRIP.  OPERATES NORMALLY.
